# SDR ASAA2018091726162

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,094 hours, 13,524 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 106075211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL NEAR AFT GALLEY AND LAVS REPORTED BY FA'S. GROUNDED - YES. DIVERSION TIME 36 MINUTES - COMPLETED CONDITIONAL INSPECTION REF AMM 05-51-56-200-801. NO DEFECTS NOTED AT THIS TIME. COMPLETED FIM 21-00 TASK 806. FOUND LIGHTS INOP FWD AFT LT LAV. REMOVED AND REPLACED BALLAST MII IAW SSM 33-26-31, RELAMPED FLUORESCENT LIGHTS FWD LT AFT LAV LIGHTS. OPS CHECK GOOD. NO OTHER DISCREPANCIES FOUND. INSPECTED CABIN EQUIPMENT, LAV WASTE SYSTEM, CARGO PITS, A/C BAY AREAS, PASSENGER BAGGAGE AND CARRY ON'S, APU, NO DEFECTS FOUND. RAN BOTH ENGINES, OPERATED PACKS REF FIM 21-00 TASK 806 STEP 12 (C) SECTION "C" NO DEFECTS NOTED. COMPLETED REPAIR CONFIRMATION STEP L FIM 21-00 TASK 806. NO DEFECTS NOTED. CANNOT DUPLICATE DEFECT. NO HISTORY OF CABIN ODOR.
